# SDR DL76G070572

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 36,590 hours, 5,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32114
- Condition: Punctured
- Location: Fs 577 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN STRUCK BY GRND EQUIP AT FS 577 BELOW S28L AND CABIN PRESSURE STATIC PORT.  DAMAGE CUT OUT AND REPAIR DOUBLER INSTALLED.
